MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-G01-000
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a150101 is being used to capture the reportable event of cinch failure to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.During the procedure, the cinch was stuck inside of the patient.The procedure was completed with a new suture cinch.There was no patient complications reported as a result of this event.

Brand Name
OVERSTITCH SUTURE CINCH
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24332308
Report Number3005099803-2026-00584
Device Sequence Number12016463
Product Code OCW
UDI-Device Identifier20811955020678
UDI-Public(01)20811955020678(11)250207(17)280207(10)AF06563
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-G01-000
Device Catalogue NumberCNH-G01-000
Device Lot NumberAF06563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/13/2026
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown